# SDR SWIA201436996

- Difficulty date: March 17, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CENTER WING, FWD OF THE OTBD FWD CORNER OF RT WHEEL WELL.  C-CHECK, BLENDED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS AND REPAIRED LOWER CENTER WING, FORWARD OF THE OTBD CORNER OF RT WHEEL WELL IAW REO.
